# SDR SIMA20250318003

- Difficulty date: March 18, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 26,745 hours, 17,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17011697001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FR17 FLOOR CROSSBEAM IS CORRODED AT INTERSECTION WITH CENTER RH FLOOR BEAM. (MAJOR REPAIR) (LEVEL 2 CORROSION). REPAIRED FR17 FLOOR CROSSBEAM CORROSION AT INTERSECTION WITH RH CENTER FLOOR BEAM IAW ERS-EJ-53MR-5166
